| Model Number |
MMT-551LNAL |
| Medical Device Problem Codes |
Excess Flow or Over-Infusion (1311); Mechanical Problem (1384); Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Hypoglycemia (1912)
| Date of Event |
03/21/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device passed the functional test, including the displacement test, rewind, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and delivery accuracy test at 0.08730 inches.No over delivery anomaly or under delivery anomaly noted.The stop current and run current measurement tests are within specification.Device also passed self test, off no power alarm test and a21 error test.No drive/motor anomaly or displacement anomaly noted.The motor was tested outside of the unit and passed.Device uploaded properly using carelink.Device had cracked battery tube threads and cracked reservoir tube lip.The test p-cap and reservoir does lock in place in the reservoir compartment.(b)(4).
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump piston was sticking out and it over deliveries and under deliveries issue.Customer stated they were experiencing high blood glucose level and low blood glucose level.Customer was treated with insulin pump for high blood glucose level and glucose tablet for low blood glucose level.Customer declined troubleshooting for high blood glucose level and low blood glucose level.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.